Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/120120


Title: On a special generalized Vandermonde matrix and its $LU$ factorization
Authors: 李宣助
Li, Hsuan-Chu
陳永秋
Tan, Eng-Tjioe
Contributors: 應數系
Date: 2008-10
Issue Date: 2018-09-25 16:20:03 (UTC+8)
Abstract: We consider a special class of the generalized Vandermonde matrices and obtain an $LU$ factorization for its members by giving closed-form formulae of the entries of $L$ and $U$. Moreover, we express the matrices $L$ and $U$ as products of 1-banded (bidiagonal) matrices. Our result is applied to give a closed-form formula for the inverse of the matrix considered.
Relation: Taiwanese Journal of Mathematics, Volume 12, Number 7, 1651-1666
AMS MathSciNet:MR2449654
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
1500405077.pdf185KbAdobe PDF149View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing